# SDR 06FDEA2066

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT WING TANK AT THE END OF STRINGER 13 AT APPROX XORS 577.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. THIS REPAIR CLASSIFIED AS MAJOR   PER   GMM 6-2-100.
